# SDR UALA2012100505639

- Difficulty date: October 4, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 41,881 hours, 16,962 cycles
- Engine: Iae V2522A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Location: Rt Wing Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LIGHT AIRFRAME VIBRATION NOTED.  VIBRATION REPORT CHECKLIST FILLED OUT 290 KNOTS LEAST VIB. REF TSM DECISION TABLE 05 50-00-991 HIGHEST POINTS WERE GIVEN TO BELLY FAIRING.  FOUND RIGHT OVER WING FAIRING WITH MISSING SCREW AND SEVERAL LOOSE.  REPLACED SCREW AND SECURED OTHERS.
